# SDR 20010212SG015

- Difficulty date: October 6, 2000
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N623AC
- Make and model: Boeing 737230
- Aircraft serial: 23157
- System (JASC): 2210 · Autopilot System
- Part: Filter
- Part number: M15733
- Condition: Faulty
- Location: Yaw Dampener
- Part time: 150 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YAW DAMPER COUPLER DISENGAGED DURING CLIMB-OUT.  WOULD NOT RE-ENGAGE.  ITEM WAS DEFERRED IAW MEL.  OPEN DEFERRAL WAS CLEARED BY REPLACING THE YAW DAMPER COUPLER.  THE FAILURE WAS CONFIRMED BY REPAIR STATION.  FAULTY COMPONENT WAS IDENTIFIED AS CHASIS FILTER.  THE FILTER WAS REPLACED AND THE UNIT WAS TESTED AND APPROVED FOR RETURN TO SERVICE.  (M)
